# SDR IPXA2024012239172

- Difficulty date: January 9, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,694 hours, 9,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: 65B0422014
- Part serial: NA
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FWD CARGO DOOR FWD UPPER CORNER SEAL DEPRESSOR DAMAGE. (REPLACE). I.A.W AMM 20-51-01-912-008 REV.109 INSTALL SEAL DEPRESSOR. I.A.W AMM 53-21-02-004-001 REV 109 INSTALL MAIN DECK FLOOR PANEL 2EA. I.A.W AMM 25-58-02-404-126 REV.109 INSTALL MAIN DECK CARGO HANDLING. JOB COMPLETED AND CONDITION CHECK NORMAL. C/W REVIEW
